# SDR AALA202104213728

- Difficulty date: April 3, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161300000
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND DELAMINATED AREA, MEASURING L= 20 INCH, W= 2 INCH, ON FLOOR PANEL 241AF AT FR35 AND BL Y254. REMOVED AND REPLACED FLOOR PANEL 241AF REF A320 SRM 53-02-00-300-011 & IRM 9701 REV. K.
